# SDR FDEA201002260541

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 44,480 hours, 18,153 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock Hook
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN U NOSE GEAR AMBER LT REMAINED ON AFTER GEAR RETRACTION ON BOTH PANELS. NO VIBRATION & GEAR EXTENDED NORMALLY WITH DOOR LT INDICATIONS EXTINGUISHED.  DUPLICATED NLG DOOR INDICATIONS ON GROUND, WITH BOTH NOSE GEAR DOORS FULLY CLOSED HAD DUAL NLG DOOR  NOT CLOSED INDICATION IN COCKPIT.  FOUND EXCESSIVE DIRT & GRIME BUILDUP UNDER BOTH DOOR UPLOCK HOOKS.  CLEANED UPLOCKS & OPERATED DOORS MANY TIMES,  INDICATION CKD NORMAL EACH TIME REF MM 32-61-00-5.
